Usually children are prescribed antibiotics which will not have any side-effects. But sometimes, a child may develop a few side-effects because of them. It is better to understand them and treat it at the right time.
The most common side effects of antibiotics are:
Initial symptoms of anaphylaxis are often the same as a mild allergic reaction. They include:
Reducing side effects of antibiotics:
Take Antibiotics as directed by your paediatrician: Some antibiotics should be taken only with water. But many others need to be taken with food, which can relieve stomach ache — a common side effect of antibiotics.
Complete the course of medication: Give your child the entire prescribed course of antibiotics, even if the symptoms clear up. If you stop giving the medication mid-course, the infection could linger and the bacteria may become resistant, setting you up for more problem.
Take a Probiotic: Many antibiotics can cause soft stools or diarrhoea. That’s because they may kill some “good” bugs along with the bad, throwing off the delicate balance of bacteria in your intestine. You can give your child probiotic buttermilk.
Talk to Your Doctor: Contact your physician if your child develops more serious side effects of antibiotics, including:
Many children are afraid of injections, sometimes adults too.
Almost all vaccinations have mild reactions post vaccination; this means the vaccine is working.
Injections are painful for children so they tend to get cranky post one.